Cerazette question Watch

Anonymous #1
#1
Report Thread starter 2 years ago
#1
I keep bleeding after sex since starting cerazette. I know that bleeding after sex is concerning, but i know its since starting this pill. I think that when i orgasm the contraction of that pushes blood out (sorry tmi) but i don't know how to stop this?! I have normal periods on cerazette but i cannot deal with keep bleeding after sex as it is a bit embarrassing for me.
reply
unprinted
  • Community Assistant
Badges: 19
Rep:
?
#2
Report 2 years ago
#2
How long have you been taking it?

You're worried = see your GP or wherever you had the prescription from.
0
reply
Anonymous #1
#3
Report Thread starter 2 years ago
#3
(Original post by unprinted)
How long have you been taking it?

You're worried = see your GP or wherever you had the prescription from.
about 34 days x
reply
elllietate
Badges: 3
Rep:
?
#4
Report 2 years ago
#4
Cerazette made me bleed for like, almost 3 months straight. I think it just disagrees with some people, it might be worth asking your GP to try another pill. (I'm on a different one now and I'm not having many problems at all)
0
reply
Anonymous #1
#5
Report Thread starter 2 years ago
#5
I have only been on it a month, it causes bleeding after orgasms but i don't know how come. I hope this stops
reply
Natashadesigner
Badges: 1
Rep:
?
#6
Report 2 years ago
#6
Bleeding after sex isn't a known side effect of cerazette, especially if you are having regular periods. Bleeding after sex is usually associated with other things, (the most sinister being cervical cancer) but I wouldn't worry too much. Do you have the same bleeding when you poo? If so, its most likely old blood being 'pushed' out. If its only after sex, its most likely causing stress on your cervix. I wouldn't brush it off as it being cerazette, definetly see your GP.
0
reply
Anonymous #1
#7
Report Thread starter 2 years ago
#7
(Original post by Natashadesigner)
Bleeding after sex isn't a known side effect of cerazette, especially if you are having regular periods. Bleeding after sex is usually associated with other things, (the most sinister being cervical cancer) but I wouldn't worry too much. Do you have the same bleeding when you poo? If so, its most likely old blood being 'pushed' out. If its only after sex, its most likely causing stress on your cervix. I wouldn't brush it off as it being cerazette, definetly see your GP.
no, its just when I orgasm not always penetrative sex. I think this can push out blood as when you orgasm your uterus contracts but i don't get why its just after sex and hs only started happening since starting cerazette.
reply
RosaPonselle
Badges: 6
Rep:
?
#8
Report 2 years ago
#8
Cerazette in the first few months of use does lead to the lining of the womb shedding most days in small amounts so it might explain the bleeds after orgasm. However the point remains that if you're having a bleed after sex you need a professional to examine you and ensure that there isn't something serious that requires treatment. The main concern would be cervical cancer though the risks of this would be very small.

However given the seriousness of the condition my advice as someone who has worked in sexual health clinics is that you get checked out by your GP ASAP
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you chained to your phone?

Yes (57)
19.32%
Yes, but I'm trying to cut back (119)
40.34%
Nope, not that interesting (119)
40.34%

Watched Threads

View All